Approximate Solution of Tuberculosis Disease Population Dynamics Model
Abdon Atangana and
Necdet Bildik
Abstract and Applied Analysis, 2013, vol. 2013, 1-8
Abstract:
We examine possible approximate solutions of both integer and noninteger systems of nonlinear differential equations describing tuberculosis disease population dynamics. The approximate solutions are obtained via the relatively new analytical technique, the homotopy decomposition method (HDM). The technique is described and illustrated with numerical example. The numerical simulations show that the approximate solutions are continuous functions of the noninteger-order derivative. The technique used for solving these problems is friendly, very easy, and less time consuming.
Date: 2013
References: Add references at CitEc
Citations: View citations in EconPapers (6)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/759801.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/759801.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:759801
DOI: 10.1155/2013/759801
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().